Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. Wang and R. McNaughton
Title: Les systèmes axiomatiques de la théorie des ensembles
Additional book information: (Collection de Logique Mathématique, Série A.) Paris, Gauthier-Villars, 1953. 56 pp. 750 fr.

Review Information:

Reviewer: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 60 (1954), 93-94
American Mathematical Society